RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2009, Volume 200, Number 12, Pages 81–106 (Mi msb7488)  

This article is cited in 1 scientific paper (total in 1 paper)

On the boundedness of a class of fractional type integral operators

N. A. Rautian

Plekhanov Russian State Academy of Economics

Abstract: Criteria for boundedness of fractional type integral operators in weighted Lebesgue spaces are presented.
Bibliography: 15 items.

Keywords: fractional type integral operators, weighted Lebesgue spaces.

DOI: https://doi.org/10.4213/sm7488

Full text: PDF file (553 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2009, 200:12, 1807–1832

Bibliographic databases:

UDC: 517.51
MSC: 26A33, 45P05, 47G10
Received: 18.11.2008 and 03.07.2009

Citation: N. A. Rautian, “On the boundedness of a class of fractional type integral operators”, Mat. Sb., 200:12 (2009), 81–106; Sb. Math., 200:12 (2009), 1807–1832

Citation in format AMSBIB
\Bibitem{Rau09}
\by N.~A.~Rautian
\paper On the boundedness of a~class of fractional type integral operators
\jour Mat. Sb.
\yr 2009
\vol 200
\issue 12
\pages 81--106
\mathnet{http://mi.mathnet.ru/msb7488}
\crossref{https://doi.org/10.4213/sm7488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2604538}
\zmath{https://zbmath.org/?q=an:1193.26005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009SbMat.200.1807R}
\elib{http://elibrary.ru/item.asp?id=19066102}
\transl
\jour Sb. Math.
\yr 2009
\vol 200
\issue 12
\pages 1807--1832
\crossref{https://doi.org/10.1070/SM2009v200n12ABEH004060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000275236600010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77149125894}


Linking options:
  • http://mi.mathnet.ru/eng/msb7488
  • https://doi.org/10.4213/sm7488
  • http://mi.mathnet.ru/eng/msb/v200/i12/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Oinarov, “Boundedness and compactness of a class of convolution integral operators of fractional integration type”, Proc. Steklov Inst. Math., 293 (2016), 255–271  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:339
    Full text:98
    References:44
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019